# SDR REXA2021072100506

- Difficulty date: July 3, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UPPER SILL ANGLE IS CORRODED.  REMOVED & REPLACED SERVICE DOOR UPPER SILL ANGLE. IAW CRJ900 AMM 53-21-27-000/400-802-A02. REINSTALLED SERVICE DOOR STOP FITTINGS, IAW
CRJ900 SRM 51-40-11-001-001-A01.
